# SDR HALA2009052600199

- Difficulty date: May 26, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 74,778 hours, 13,620 cycles
- System (JASC): 3451 · DME/TACAN System
- Part: Transceiver
- Part number: 066500130101
- Part serial: 37B03909
- Condition: Failed
- Location: Nr 2 Dme
- Part time: 25,200 hours, 4,887 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 DME INOP.  REPLACED DME T/R UNIT, OPS CHECK OKAY PER MM 34-55-00.
